# SDR COMA2012070950052

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 36,255 hours, 32,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Part time: 36,255 hours, 32,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14R ATTACH CLIP CRACKED AT FS 621 FRAME.  REMOVED AND REPLACED STRINGER ATTACH CLIP.
